# SDR USAA2011080100015

- Difficulty date: July 28, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 33,127 hours, 18,715 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: FE240004
- Part serial: 1894
- Condition: Lack Of Lube
- Location: R2 Door
- Part time: 33,135 hours, 18,719 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - R2 DOOR DAMPER GAUGE & PLUG WAS OUT OF DAMPING FLUID.  REPLACED R2 DOOR DAMPER IAW A319 AMM 52-13-14.
